# SDR AALA202504162520

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,149 hours, 28,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB AND PERFORMED SATISFACTORY OPERTIONAL CHECK. PER B737NG AMM-33-51-04-960-801.
